MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ4 LM/RL; EARLY INTERVENTION : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI FEMORAL SZ4 LM/RL; EARLY INTERVENTION : KNEE FEMORAL
Model Number 1024-07-400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of an unknown component.Unknown cement was used.On (b)(6) 2019, the patient underwent a primary left knee arthroplasty with implantation of depuy unicondylar sled prothesis to treat osteoarthritis.Depuy cement was utilized during the procedure.The patella was not resurfaced.There were no indicated intra-operative complications.On (b)(6) 2020, the patient underwent a left knee revision to address pain, adhesion, cysts, crepitus, and tibial tray loosening at the cement to implant interface.All components were removed, and the patella was resurfaced.Depuy products were implanted with depuy cement.On (b)(6) 2021, a left knee x-ray revealed osteolysis beneath the tibial plateau.On (b)(6) 2021, a left knee ct revealed possible tibial tray loosening.On (b)(6) 2021, the patient underwent a left knee aspiration to rule out infection due to increasing pain.The physician aspirated 15 ml of blood-tinged clear effusion and sent for microbiology and cell count.Results of aspiration not given within the available medical records.The physician also indicated a request for allergy testing for the bone cement.No results available regarding an allergy to bone cement.Doi: (b)(6) 2019 dor: unknown, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.This device was manufactured on 24-jan-2019.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: 1) quantity manufactured:(b)(4).2) date of manufacture: 1/24/19.3) any anomalies or deviations identified in dhr: na.4) expiry date:12/31/2028.5) ifu reference:090200806 revd.

Brand Name
SIGMA HP UNI FEMORAL SZ4 LM/RL
Common Device Name
EARLY INTERVENTION : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11618850
Report Number1818910-2021-07110
Device Sequence Number16963928
Product Code NPJ
UDI-Device Identifier10603295001744
UDI-Public10603295001744
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-07-400
Device Catalogue Number102407400
Device Lot NumberJ19D10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI FEMORAL SZ4 LM/RL; SIGMA HP UNI INS SZ4 7MM LM/RL; SIGMA HP UNI TIB TRAY SZ4 LMRL; SMARTSET GHV GENTAMICIN 20G; SIGMA HP UNI FEMORAL SZ4 LM/RL; SIGMA HP UNI INS SZ4 7MM LM/RL; SIGMA HP UNI TIB TRAY SZ4 LMRL; SMARTSET GHV GENTAMICIN 20G
Outcome Attributed to Adverse Event Required Intervention;